# SDR V0XD20230622001

- Difficulty date: May 25, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 45633
- Aircraft time: 40,654 hours, 31,565 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 14525991603
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VERTICAL PARTITION AT FRM 61 CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED LH VERTICAL PARTITION AT FRM 61 IAW EMB 145 SRM 51-40-02.
